Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Ipill usage - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hi doc
Doctor :   hi
Doctor :   how can i help u?
User :   i hd intercourse wi my fiancy
User :   tis month of 6th
Doctor :   k
User :   for wch i had med for it
Doctor :   like what medicines
User :   but agn i had on 8th
Doctor :   k
User :   but i didnt..think so it was intercourse..
User :   actually...
User :   ipill
Doctor :   pl explain in details
User :   my period ws on last month is on 14th dec
User :   in jan 6th i had intercourse
Doctor :   k
User :   & thn i had medicine
User :   thn agn i had on 8th but it was not kind of intercourse
Doctor :   whn did u took the medicine
User :   but still im w8g for my period to come its 15th
User :   i took it on 6th
User :   jan
Doctor :   well I-pill is an emergency contraception
Doctor :   not a regular type
User :   so wht u suggest
Doctor :   since u had supposed to had the periods on 8th
User :   sud i w8 for few more days
Doctor :   but u missed
Doctor :   wait for 10 morew days
User :   nope my period ll b on 14th
Doctor :   10 more days
User :   not on 8th
User :   im jus 1 day back..
Doctor :   if the periods dont come then go for theegnancy test
User :   ok...
Doctor :   to ascertain the real causes

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor